Hahn–Banach extension of multilinear forms and summability
Loading...
Download
Official URL
Full text at PDC
Publication date
2007
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Academic Press
Citation
Jarchow, H., Palazuelos Cabezón, C., Pérez García, D. & Villanueva Díaz, I. «Hahn–Banach Extension of Multilinear Forms and Summability». Journal of Mathematical Analysis and Applications, vol. 336, n.o 2, diciembre de 2007, pp. 1161-77. DOI.org (Crossref), https://doi.org/10.1016/j.jmaa.2007.03.057.
Abstract
The aim of this paper is to investigate close relations between the validity of Hahn–Banach extension theorems for multilinear forms on Banach spaces and summability properties of sequences from these spaces. A case of particular importance occurs when we consider Banach spaces which have the property that every bilinear form extends to any superspace.